# SDR 29GA2014111100002

- Difficulty date: November 8, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 32,359 hours, 36,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 7292604501
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UP UNSAFE CONDITION AFTER TAKEOFF IAW QRH RECYCLED AND CONDITION WENT AWAY. REPLACED NOSE UPLOCK SWITCH GEAR SWING OPS CHECK GOOD.
